About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 642535, 5 pages
http://dx.doi.org/10.1155/2013/642535
Research Article

Strongly Almost Lacunary -Convergent Sequences

1Department of Mathematics and Institute for Mathematical Research, Faculty of Science, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematics, Indian Institute of Technology, Bombay, Powai, Mumbai, Maharashtra 400076, India

Received 16 July 2013; Revised 12 September 2013; Accepted 2 October 2013

Academic Editor: S. A. Mohiuddine

Copyright © 2013 Adem Kılıçman and Stuti Borgohain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Kostyrko, T. Šalát, and W. Wilczyński, “I-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2001. View at MathSciNet
  2. G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. J. Maddox, “Spaces of strongly summable sequences,” The Quarterly Journal of Mathematics, vol. 18, pp. 345–355, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. C. Tripathy, A. Esi, and B. Tripathy, “On a new type of generalized difference Cesàro sequence spaces,” Soochow Journal of Mathematics, vol. 31, no. 3, pp. 333–340, 2005. View at Zentralblatt MATH · View at MathSciNet
  6. A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesàro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 37, no. 3, pp. 508–520, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. C. Tripathy, B. Hazarika, and B. Choudhary, “Lacunary I-convergent sequences,” in Proceedings of the Real Analysis Exchange Summer Symposium, pp. 56–57, 2009.
  8. B. C. Tripathy, B. Hazarika, and B. Choudhary, “Lacunary I-convergent sequences,” Kyungpook Mathematical Journal, vol. 52, no. 4, pp. 473–482, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. Hazarika, “Lacunary I-convergent sequence of fuzzy real numbers,” Pacific Journal of Science and Technology, vol. 10, no. 2, pp. 203–206, 2009.
  10. B. Hazarika, “Fuzzy real valued lacunary I-convergent sequences,” Applied Mathematics Letters, vol. 25, no. 3, pp. 466–470, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Esi, “Strongly almost summable sequence spaces in 2-normed spaces defined by ideal convergence and an Orlicz function,” Studia. Universitatis Babeş-Bolyai Mathematica, vol. 57, no. 1, pp. 75–82, 2012. View at Zentralblatt MATH · View at MathSciNet